Differential and Integral Equations

Multiple periodic solutions for some nonlinear ordinary differential equations of higher order

Miguel Ramos and Luis Sanchez

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 2, Number 1 (1989), 81-90.

Dates
First available in Project Euclid: 25 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1372191616

Mathematical Reviews number (MathSciNet)
MR960016

Zentralblatt MATH identifier
0715.34085

Subjects
Primary: 34C25: Periodic solutions
Secondary: 34B15: Nonlinear boundary value problems

Citation

Ramos, Miguel; Sanchez, Luis. Multiple periodic solutions for some nonlinear ordinary differential equations of higher order. Differential Integral Equations 2 (1989), no. 1, 81--90. https://projecteuclid.org/euclid.die/1372191616


Export citation